# SDR C2XA10CL062

- Difficulty date: April 2, 2010
- Submitted: April 16, 2010
- Operation: Air carrier
- Aircraft: N14974
- Make and model: Emb EMB-145LR
- Aircraft serial: 145161
- Aircraft time: 25,678 hours, 19,145 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Ring
- Part number: 40303920SD
- Condition: Deteriorated
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLE FLT 2556 THE CREW REPORTED A BLEED 1 LEAK MESSAGE IN CLIMB.  THE AIRCRAFT RETURNED TO CLE AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE BLEED LINE GAMMA JOINT O-RINGS AT LEFT UPPER DUCT IN CARGO BAY.  OPERATIONAL CHECKS WERE GOOD.
